# SDR RAIA00505017

- Difficulty date: May 19, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 15,853 hours, 15,221 cycles
- Engine: Allsn AE3007A
- Engine time: 11,683 hours, 8,535 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spinner
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 5699 - STL - CREW HEARD "BANG" AND UPON INVESTIGATION SAW HOLE IN FAN COWL.  ENGINE SHUT DOWN IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED ENGINE DUE TO DAMAGE CAUSED BY FAN SPINNER SEPARATION FROM FAN DURING FLIGHT.
